# SDR UHLA2012101600330

- Difficulty date: October 16, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 8,863 hours, 6,905 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR INDICATION INOP ON MFD STATUS PAGE.  REMOVED AND REPLACED L2 DOOR SENSOR HARNESS IAW AMM 52-72-21, OPS CHECK GOOD.
